# SDR DALA13000019253

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 40,637 hours, 22,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY CEILING LIGHT IN TAIL COMPARTMENT INOPERATIVE.  FOUND GROUND WIRE ON INCORRECT TERMINAL.  REPOSITIONED GROUND WIRE TO CORRECT TERMINAL.  OPS CHECKED NORMAL.  ACFT IS OK FOR SERVICE.
